Results 1 to 3 of 3
withdrawals from oxycodone
  1. #1
    kkat52 is offline New Member
    Join Date
    Jan 2005
    Location
    USA.
    Posts
    1

    Default withdrawals from oxycodone

    what are the withdrawal symtoms from oxycodone? husband has been taking it for 4 years 5m. anywhere from 10-12 pills daily and drinks about 8-10 beers daily, when he runs out of pills becuse he takes more than he should , he has to wait till it's time for refill, he gets sick and hurts all over, mainly in his legs and hips. he says it's the pain from his neuropathy.

  2. #2
    RoC1909 is offline Member
    Join Date
    Jan 2005
    Location
    USA.
    Posts
    112

    Default

    Hi,

    Take a peek at the "Featured Conditions" forum on this very website and you will have all of the info you need.

    From my own personal experiences and due to the fact that I am a narcotic addict, Withdrawl symptoms can vary from individual to individual. You also have to take into account the amount and length of time that a person has been taking their medicine.

    I am (actually was) a Norco addict (20-30 a day). I started my road to addiction due to a car accident. I was prescribed Vicodan 5/500 and as time went on and tolerance built, I started taking more and more until I was prescribed Norco's. Was I in a lot of pain? Yes I was BUT, I also loved the "euphoric" feeling that I ended up getting with taking these pills. I am taking Avinza at this time (Morphine 60mg SR one a day capsule) and am quite happy that I have switched over to something that isn't "destroying my liver". Hopefully, the epidural I am getting in a few weeks will help me get off of these narcotics once and for all.

    As for your question concerning withdrawls, I would say that he is having withdrawls. Let me state that I am NOT a doctor OR in the medical profession but with what you have mentioned, I would say that that is what he is enduring. A lot of individuals that have experienced withdrawls WILL HAVE leg pains that are quite bad as well as assorted other symptoms that may resemble a "serious case of the flu".

    My withdrawls start with a runny nose and a general feeling of malaise. I then get the hot/cold flashes and a serious case of "the runs". It then progresses to full on body aches and what I can only describe as "living hell".

    Now, what your husband is doing is DEADLY! Oxy's and alcohol are a deadly combination. There have been many media reports (I know, I know. The media is biased especially in regards to certain drugs) but you hear about people taking a Oxy (albeit a higher dose like 80mg but sometimes lower) and chewing them up all the while drinking alcohol. The next thing you know is that they made the headlines.

    I hope I don't come across as preaching since I have my OWN addiction issue. I just want you to know that there could be dire consequences with what he is doing.

    Regards,

    J

  3. #3
    DanS is offline New Member
    Join Date
    Feb 2005
    Location
    USA.
    Posts
    15

    Default

    If you husband has been taking that much oxycodone for that great a time along with a 12-pack, he needs help. I can't imagine how well he functions on a daily basis. Is he bed-ridden? I would be very concerned for him.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22